# SDR USAA2012111200010

- Difficulty date: October 24, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BETWEEN BS 947 & BS 967, LBL 15.5.  REPLACED FLOOR SUPPORT BETWEEN BS 947 & BS 967, LBL 15.5 IAW B737 SRM 51-40-02-0G, FIG 3 & 12.
